# SDR IPXA2018021826615

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 73,498 hours, 14,763 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ELECTRIC ACTUATORS  INOPERATIVE.  R & R THE DOOR LOCK PIN RELEASES SOLENOID IAW AMM 52-10-06-401 & OPS CHECKED GOOD IAW AMM 52-10-06-501.
